# SDR 05FDEA03605

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,802 hours, 26,639 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFT AIRSTAIR LIGHT ILLUMINATED ON S/O PANEL, RETURNED TO MEM, LIGHT EXTINGUISHED ON TOUCHDOWN.  ACN RELEASED FOR SERVICE PER MEL/CDL:  52-06-B  CATEGORY: C EXPIRATION:
